Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10601
Title: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
Issue Date: 22-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46
Pages: 312
Type: Journal
URI: http://hdl.handle.net/10077/10601
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT 2014_c_2_c_OS.pdffull text cover-to-cover journal 6.5 MBAdobe PDFThumbnail
View/Open
RIMUT46_cover.jpgRIMUT_2014_46_front_cover148.97 kBJPEGThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

394
checked on Apr 1, 2020

Download(s) 20

1,086
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.